Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$k$-mersions of manifolds


Author: Sidnie Dresher Feit
Journal: Bull. Amer. Math. Soc. 74 (1968), 294-297
DOI: https://doi.org/10.1090/S0002-9904-1968-11927-5
MathSciNet review: 0221519
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 119214
  • 2. A. Phillips, Submersions of open manifolds, Topology 6 (1967), 171-206. MR 208611
  • 3. V. Poenaru, Regular homotopy and isotopy, mimeographed notes, Harvard University, Cambridge, Mass., 1964.
  • 4. S. Smale, Regular curves on Riemannian manifolds, Trans. Amer. Math. Soc. 87 (1958), 492-512. MR 94807
  • 5. S. Smale, Classification of immersions of spheres in Euclidean space, Ann. of Math. (2) 69 (1959), 327-344. MR 105117


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11927-5

American Mathematical Society